Pennsylvania, 2007

Damaging Wind in Pennsylvania, June 13, 2007

June 13, 2007 · NWS PHI · 1 event in 1 county or zone

A severe thunderstorm knocked down large tree limbs and wires on Pennsylvania State Route 501 in Bethel Township.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS PHI wrote it up.

A severe thunderstorm knocked down large tree limbs and wires on Pennsylvania State Route 501 in Bethel Township.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Jun 13, 10:17 AM EST, 4 hours 23 minutes earlier.

Area forecast discussion, Jun 13, 10:17 AM EST, 4 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1117 AM EDT WED JUN 13 2007

.SYNOPSIS...
A BLOCKING WEATHER PATTERN CONTINUES ACROSS THE NORTHEASTERN UNITED
STATES WITH A CLOSED LOW CIRCULATING WELL EAST OF THE NEW JERSEY
COAST. A HIGH PRESSURE SYSTEM OVER THE GREAT LAKES WILL BUILD EAST
INTO NEW ENGLAND THIS AFTERNOON. IT WILL THEN START MOVING SOUTHWEST
FROM NEW ENGLAND INTO THE FORECAST AREA LATER THIS AFTERNOON. THE
HIGH IS FORECAST TO SETTLE CLOSER TO OUR AREA FRIDAY AND SATURDAY AS
THIS BLOCKING PATTERN WEAKENS. A WEAKENING COLD FRONT WILL MOVE
THROUGH THE AREA SUNDAY. A HEAT RIDGE SHOULD THEN BUILD INTO THE
EASTERN UNITED STATES IN ERNEST ON MONDAY AND TUESDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THE PESKY CLOSED LOW ALOFT AND SURFACE LOW WILL CONTINUE TO SPIN TO
OUR EAST THROUGH THIS AFTERNOON. THIS FEATURE HAS SETTLED SOUTH AND
SOUTHWESTWARD SOME THOUGH OVER THE PAST 12-HOURS OR SO. THE LATEST
LAPS ANALYSIS REVEALS SBCAPE NEARING 1500 J/KG ACROSS THE POCONOS,
LEHIGH VALLEY AND BERKS COUNTY. A SHORT WAVE IS FORECAST TO SLIDE
SOUTHWESTWARD ACROSS PENNSYLVANIA THIS AFTERNOON AS IT ROTATES AROUND
THE LARGE UPPER LOW TO OUR EAST. THIS FEATURE ALONG WITH SOME WEAK
FRONTOGENETIC FORCING WILL ACT UPON THE UNSTABLE AIRMASS TO GENERATE
SCATTERED SHOWERS AND THUNDERSTORMS. THE MAIN TARGET AREA FOR
THUNDERSTORMS IS STILL ACROSS THE WESTERN ZONES WITH SOME ISOLATED
STORMS ALONG THE IMMEDIATE I-95 CORRIDOR. SOME CONVECTIVE CELLS ARE
ALREADY STARTING TO POP ACROSS THE NORTHWEST ZONES AS OF 15Z.
FURTHER TO THE EAST, WHAT APPEARS TO BE A BACKDOOR BOUNDARY SLIDING
SOUTHWARD WILL ENHANCE A MORE MARINE AIRMASS KEEPING THINGS MORE
STABLE THERE, THUS WE MAINTAINED JUST SOME SHOWERS ACROSS THE
EASTERN ZONES. AHEAD OF THE SHORT WAVE, AN AREA OF SHOWERS CONTINUES
TO ROLL SOUTHWARD ALONG THE COAST, HOWEVER MOST OF THIS REMAINS OVER
THE COASTAL WATERS.

SPC CONTINUES TO KEEP THE SLIGHT RISK JUST WEST OF OUR CWA THROUGH
THIS AFTERNOON AND THAT SEEMS REASONABLE BASED ON EVERYTHING
SHIFTING WESTWARD COMPARED TO YESTERDAY DUE TO UPPER LOW HAS
RETROGRADED. THE GREATEST INSTABILITY WILL BE ACROSS OUR WESTERN
ZONES AND EVEN INTO THE DELMARVA, AND WITH THE DEEP NORTHEASTERLY
FLOW AND INSTABILITY, WE CANNOT RULE OUT A STRONG TO POSSIBLY SEVERE
STORM OR TWO. WE ARE NOT HOWEVER EXPECTING THE SCOPE OF WHAT
OCCURRED YESTERDAY.

A LARGE AREA OF SC CONTINUES TO ROLL SOUTH AND SOUTHWESTWARD FROM
SOUTHERN NEW ENGLAND AS COOLER AIR IS PUSHED OUR WAY. CONTINUED THE
IDEA OF MOSTLY CLOUDY THE FARTHER EAST AND RESTRICTED PARTLY SUNNY
ACROSS THE SOUTHERN ZONES AND THE WEST. CLOUDS WILL LIKELY FILL IN
SOME THERE AS WELL, BUT PARTLY SUNNY SHOULD COVER THE BALANCE OF THE
AFTERNOON.

WE NEEDED TO ADJUST HIGH TEMPERATURES UPWARD A BIT ACROSS SEVERAL
AREAS ESPECIALLY THE SOUTHERN AND WESTERN ZONES. THE EASTERN ZONES
ARE TRICKY AS THE MARINE INFLUENCE IS TAKING HOLD, THEREFORE WILL
HOLD COASTAL TEMPERATURES NEAR 70 WHICH IS CLOSE TO THE WATER
TEMPERATURES AND KEEP A GRADIENT GOING INLAND.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY/...
WE BELIEVE THAT THE SC THAT IS OFFSHORE WILL ADVECT IN ACRS OUR CWA.
ANY PCPN SHLD END RATHER ERLY GIVEN THAT THE INSTAB IS GOING TO BE
WEAKER AND ALSO THE LLVL CAA WILL BE CONTINUING. THE GFS AND ETA MOS
ARE PRETTY TIGHT WITH THEIR MINS AND ABOUT THE CLOUDS ARRIVING DURG
THE EVE. THE MINS SEEM SORT OF LOW BECAUSE OF THE CLOUDS AND WE WILL
SIDE WITH THE WARMER MOS DATASETS.

BELIEVE THE COMBINATION OF THE HI PRES STARTING TO SINK FTHR S AND
THE STRONG JUNE SUN SHLD HELP DISPT SOME OF THE SC DECK ON THU, ESP
WRN ZONES. THE FCST SOUNDINGS ARE CAPPED SO WE ARE NOT BUYING INTO
THE LIGHT PCPN THE WRF-NMM IS FCSTG FOR THU AFTN NW. ALSO MDL MOS
GUID STILL LOOKS TOO LOW GIVEN SOME (STRONG) JUNE SUN IS EXPECTED.
CORE OF COOL AIR MASS STARTS TO MODIFY THU NGT AND CONFID IS NOT
HIGH ABT SKY COVER AS ANY ONSHR FLOW COULD BRING IN MORE SC. AS PER
LOW CONFID WE WILL COMP BTWN THE MOS DATASETS FOR MIN TEMPS.

WE CAN SAY THE SAME FOR THU AND FRI ABT THIS: IN SPITE OF CYCLONIC
FLOW ALF AND SOME WEAK SHORT WAVES, WITH THE SFC HIGH IN A BETTER
POSN AND A MID LVL CAP, WE WILL KEEP FRI DRY. WITH AIR MASS
MODIFICATION AND AT LEAST 50 PCT SUNSHINE, THE WRMR GFS MOS LOOKS
BETTER AND WE WILL START OUR CLIMB TWD WRMR AND MORE HUMID WEATHER.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
TEMPERATURES ARE FORECAST TO WARM UP AGAIN OVER THE WEEKEND INTO THE
EARLY PART OF NEXT WEEK AS THE UPPER TROUGH MOVES OUT AND A RIDGE
ALOFT BEGINS TO BUILD IN FROM THE WEST. A WEAK FRONTAL BOUNDARY IS
FORECAST TO CROSS THE REGION SUNDAY, HOWEVER, PRECIPITATION CHANCES
ARE NOT VERY HIGH AT THIS TIME. ANOTHER FRONTAL BOUNDARY AND A
STRONGER UPPER LEVEL TROUGH ARE FORECAST TO MOVE TOWARD THE AREA
WEDNESDAY WHICH IS AFTER OUR FORECAST PERIOD, HOWEVER THIS MAY BE
OUR NEXT BEST CHANCE OF PRECIPITATION.

&&

.AVIATION /15Z WEDNESDAY THROUGH SUNDAY/...
AN IMPROVEMENT HAS TAKEN PLACE THROUGH THE MORNING, ALTHOUGH A
LITTLE SLOWER AT SOME TERMINALS THAN OTHERS. SEVERAL SITES STILL
EXPERIENCING CONDITIONS BELOW VFR REGARDING CEILING HEIGHTS HOWEVER
THERE IS A GRADUAL IMPROVEMENT. KRDG AND KABE HAVE GONE VFR AS THEY
ARE FARTHER REMOVED FROM THE MARINE AIRMASS. ELSEWHERE, CEILINGS
SHOULD GET TO VFR THIS AFTERNOON HOWEVER PROBABLY NOT BY MUCH AS A
GOOD AMOUNT OF MOISTURE IS AROUND AND THE SC ROTATES SOUTHWARD FROM
THE UPPER LOW /WITH THE STRONG JUNE SUNSHINE, SOME LIFTING OF THE
LOWER CLOUDS ARE ANTICIPATED/. SCATTERED CONVECTION WILL BE AROUND
ESPECIALLY FOR INLAND TERMINALS, AND THAT COULD BRIEFLY LOWER THE
CEILINGS AND VISIBILITY IF ONE PASSED OVERHEAD. WE WILL CONTINUE
WITH VCSH OR VCTS AND MONITOR RADAR TRENDS.

WE WILL RE-EVALUATE CONDITIONS THROUGH TONIGHT WITH INCOMING NEW
DATA AND INCORPORATE THAT IN THE 18Z TAF ISSUANCE.

&&

.MARINE...
WINDS AND SEAS ARE SHOWING SIGNS OF INCREASING AS THE NE GRADIENT
BEGINS TO TIGHTEN. THE SMALL CRAFT ADVISORY REMAINS IN PLACE AND
WILL BE EXTENDED THROUGH THURSDAY NIGHT. SCA SEAS WILL LIKELY
CONTINUE EVEN BEYOND THAT, WELL INTO FRIDAY. AS THE OFFSHORE LOW
FINALLY WEAKENS, HIGH PRESSURE WILL INFLUENCE OUR AREA THURSDAY
NIGHT INTO SATURDAY. AN APPROACHING COLD FRONT IS EXPECTED TO REACH
OUR COASTAL WATERS SUNDAY.

&&

.TIDES/COASTAL FLOODING...
TIDE HEIGHTS APPROACHED MINOR COASTAL FLOOD LEVELS IN A FEW AREAS
LAST EVENING, BUT ONLY THE MOST SUSCEPTABLE AREAS RECEIVED ANY
SPILLOVER. TIDAL DEPARTURES WILL BE INCREASING TODAY AND WITH
ASTRONOMICAL TIDES HIGH DUE TO THE APPROACHING NEW MOON, WIDESPREAD
MINOR FLOODING IS EXPECTED WITH THE HIGH TIDE CYCLE THIS EVENING
INTO TONIGHT. A COASTAL FLOOD ADVISORY WILL BE ISSUED FOR ALL OF OUR
TIDAL AREAS, INCLUDING THE ATLANTIC COAST, DELAWARE BAY, AND THE
TIDAL PORTIONS OF THE DELAWARE RIVER. THE ADVISORY WILL BE IN EFFECT
FROM 5 PM TO 3 AM. SINCE THE NEXT HIGH TIDE CYCLE IS ASTRONOMICALLY
LOWER, THIS COULD BE A ONE HIGH TIDE CYCLE EVENT. WE WILL CONTINUE
TO MONITOR THE SITUATION. IF DEPARTURES DO NOT DROP ENOUGH, THERE
MAY STILL BE MINOR FLOODING IN THE MOST SUSCEPTABLE AREAS WITH THE
HIGH TIDE CYCLE LATE THURSDAY.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...COASTAL FLOOD ADVISORY FROM 5 PM THIS AFTERNOON TO 3 AM EDT
     THURSDAY FOR PAZ070-071.
NJ...COASTAL FLOOD ADVISORY FROM 5 PM THIS AFTERNOON TO 3 AM EDT
     THURSDAY FOR NJZ012>014-016>027.
DE...COASTAL FLOOD ADVISORY FROM 5 PM THIS AFTERNOON TO 3 AM EDT
     THURSDAY FOR DEZ001>004.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY FROM NOON TODAY TO 6 AM EDT FRIDAY FOR
     ANZ450>455.

&&

SYNOPSIS...GIGI/GORSE
NEAR TERM...GORSE
SHORT TERM...GIGI
LONG TERM...ROBERTSON
AVIATION...GORSE
MARINE...RPW
TIDES/COASTAL FLOODING...RPW
Hazardous weather outlook, Jun 13, 1:21 PM EST, 1 hour 19 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
221 PM EDT WED JUN 13 2007

PAZ054-060-061-141000-
CARBON-BERKS-LEHIGH-
221 PM EDT WED JUN 13 2007

...SEVERE THUNDERSTORM WATCH 392 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES OF EASTERN AND
NORTHEASTERN PENNSYLVANIA LISTED IMMEDIATELY ABOVE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS.

MDZ008-012-015-019-020-NJZ001-007>010-015-PAZ055-062-067>069-141000-
CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-
HUNTERDON-SOMERSET-MERCER-MONROE-NORTHAMPTON-CHESTER-MONTGOMERY-
BUCKS-
221 PM EDT WED JUN 13 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES OF EASTERN
PENNSYLVANIA, EASTERN MARYLAND, AND NEW JERSEY LISTED IMMEDIATELY
ABOVE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

DEZ001>004-NJZ012>014-016>027-PAZ070-071-141000-
NEW CASTLE-KENT DE-INLAND SUSSEX-DELAWARE BEACHES-MIDDLESEX-
WESTERN MONMOUTH-EASTERN MONMOUTH-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA-
221 PM EDT WED JUN 13 2007

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 3 AM EDT THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES OF DELAWARE,
NEW JERSEY AND SOUTHEASTERN PENNSYLVANIA LISTED IMMEDIATELY ABOVE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD ADVISORY

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

ANZ450>455-141000-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
221 PM EDT WED JUN 13 2007

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EDT FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ATLANTIC COASTAL WATERS
OF NEW JERSEY AND DELAWARE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

ANZ430-431-141000-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
221 PM EDT WED JUN 13 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

In the hours before

Special weather statement, Jun 13, 12:32 PM EST, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
132 PM EDT WED JUN 13 2007

MDZ008-PAZ054-055-060>062-067>069-131945-
CECIL-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-CHESTER-MONTGOMERY-
BUCKS-
INCLUDING THE CITIES OF...ELKTON...JIM THORPE...STROUDSBURG...
READING...ALLENTOWN...BETHLEHEM...EASTON...WEST CHESTER...
NORRISTOWN...DOYLESTOWN
132 PM EDT WED JUN 13 2007

...SCATTERED THUNDERSTORMS WERE DEVELOPING OVER EASTERN
PENNSYLVANIA...

AT 125 PM...NATIONAL WEATHER SERVICE RADAR SHOWED SCATTERED
THUNDERSTORMS DEVELOPING OVER EASTERN PENNSYLVANIA. THE
THUNDERSTORMS WERE MOSTLY OVER THE POCONOS AND LEHIGH VALLEY.
HOWEVER, THE THUNDERSTORMS WILL CONTINUE TO DEVELOP AND BECOME
MORE NUMEROUS THIS AFTERNOON. THEY WILL MOVE TOWARD THE SOUTH OR
SOUTHWEST DIRECTION AROUND 20 MPH.

A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR PARTS OF THE AREA
UNTIL 9 PM THIS EVENING. THIS MEANS THAT SOME THUNDERSTORMS COULD
BECOME SEVERE AND DEVELOP DAMAGING WINDS AND LARGE HAIL.

RNS
Special weather statement, Jun 13, 12:53 PM EST, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
153 PM EDT WED JUN 13 2007

PAZ054-060-061-131900-
BERKS-CARBON-LEHIGH-
153 PM EDT WED JUN 13 2007

...A STRONG THUNDERSTORM WILL AFFECT BERKS...CARBON AND LEHIGH
COUNTIES...

AT 148 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 22 MILES NORTHWEST OF ALLENTOWN...MOVING
SOUTHWEST AT 20 MPH. THE THUNDERSTORM WILL BE NEAR LEHIGHTON...
WEISSPORT AROUND 200 PM...SUMMIT HILL...NESQUEHONING AROUND 215 PM...
LENHARTSVILLE...KUTZTOWN AROUND 245 PM...HAMBURG AND SHOEMAKERSVILLE
AROUND 300 PM.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

FORECASTER: RNS

The radar

The State College radar (KCCX), 152 km away, was scanning. The volume nearest the first event began at 19:38 UTC.

Open the radar archive at this moment

Event by event

1 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Berks

When
June 13, 2:40 PM EST
Where
Berks County, Bethel
Measured
50 kt (58 mph) estimated gust
Reported by
Law Enforcement
Coordinates
40.470, -76.300

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Pennsylvania in 2007Every state in 2007This day in weather historyWarnings in Pennsylvania, June 2007

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 40925.